Asymptotic representation of solutions of ordinary differential equations with two parameters
Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1430-1432
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_10_a18,
author = {\'E. G. Orudzhev},
title = {Asymptotic representation of solutions of ordinary differential equations with two parameters},
journal = {Differencialʹnye uravneni\^a},
pages = {1430--1432},
year = {1999},
volume = {35},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_10_a18/}
}
É. G. Orudzhev. Asymptotic representation of solutions of ordinary differential equations with two parameters. Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1430-1432. http://geodesic.mathdoc.fr/item/DE_1999_35_10_a18/